# SDR SWIA202162894

- Difficulty date: October 2, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL600*
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME 1000.00 BETWEEN STGR 24R Â€“ 22L    (C-CHECK RO 11-27-21)   REMOVED AND REPLACED WITH NEW 3 EA FRAME SECTION SPLICED CORROSION ON FRAME 1000.00 BETWEEN STGR 24R Â€“ 22L REF CRJ-700 SRM 51-42-06-001-001-A01,51-42-21-001-001-A01,DWG#MM670-36051 REV D AND REO 670-53-61-1985 REV -- DATED 2021-10-20. COMPLIED WITH 51-900-1002-SKY. PRESSURE LEAK CHECK GOOD.
